MathSciNet Relay Station
MathSciNet bibliographic data
MR2059479 11F46 (11F55 11F60)
Ghitza, Alexandru Hecke eigenvalues of Siegel modular forms (mod $p$) and of algebraic modular forms. J. Number Theory 106 (2004), no. 2, 345–384.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement